# SDR MYWA120053

- Difficulty date: April 29, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N742MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30675
- Aircraft time: 28,134 hours, 11,606 cycles
- System (JASC): 2162 · Cabin Temperature Indicator
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  CONTROL CAB ZONE TEMP LIGHT ILLUMINATED ON RECALL DURING DESCENT.  PERFORMED ZONE TEMP CONTROL BITE TEST, FOUND FLT DECK LIGHT ILLUMINATED, CLEARS THE FAULT AND OPS CHECK OK IAW AMM 21-61-00.
